RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 5, Pages 946–968 (Mi izv1542)  

This article is cited in 2 scientific papers (total in 3 papers)

The Hasse norm principle for algebraic number fields

Yu. A. Drakokhrust, V. P. Platonov


Abstract: The Hasse norm principle is studied for arbitrary extensions of algebraic number fields on the basis of an interpretation of the obstruction to the Hasse principle in terms of local and global Galois groups. One of the central results is the solution of Bartels' problem on the Hasse principle for subfields of finite-dimensional division rings.
Bibliography: 24 titles.

Full text: PDF file (2423 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:2, 299–322

Bibliographic databases:

UDC: 511.6
MSC: Primary 11R21, 11S15, 11S75; Secondary 11S25, 12G05
Received: 21.02.1986

Citation: Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986), 946–968; Math. USSR-Izv., 29:2 (1987), 299–322

Citation in format AMSBIB
\Bibitem{DraPla86}
\by Yu.~A.~Drakokhrust, V.~P.~Platonov
\paper The Hasse norm principle for algebraic number fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 5
\pages 946--968
\mathnet{http://mi.mathnet.ru/izv1542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873656}
\zmath{https://zbmath.org/?q=an:0624.12009}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 2
\pages 299--322
\crossref{https://doi.org/10.1070/IM1987v029n02ABEH000971}


Linking options:
  • http://mi.mathnet.ru/eng/izv1542
  • http://mi.mathnet.ru/eng/izv/v50/i5/p946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Anne Cortella, Boris Kunyavskiǐ, “Rationality Problem for Generic Tori in Simple Groups”, Journal of Algebra, 225:2 (2000), 771  crossref
    3. Leonid Stern, “Equality of norm groups of subextensions of Sn(n⩽5) extensions of algebraic number fields”, Journal of Number Theory, 102:2 (2003), 257  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:351
    Full text:100
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019